A 26-year-old male asked:
Disclaimer

rapid heart rate (120 resting), nausea, bloody stool, migraines, mild fever following snowboarding and a few hard falls (one to head). 6 hours since??

1 doctor answer
Dr. Dariush Saghafi
32 years experience Neurology
The ER calls you: I believe your resting heartrate is way too high and may represent an incompensable bleed that could be occurring thorugh the GI system or into the peritoneum. The best thing to do for yourself aside from getting to the ER is tanking up with as much fluid (water, juice, milk) as possible right now. Get some samples of your stool from the toilet as well...if possible and take it in for testing.
Answered on Jul 19, 2017
1
1 comment
2
2 thanks
Dr. David Duncan m.d.
41 years experience Family Medicine
Being in Colorado, I know that it is common for skiers to take in a lot of fluids while skiing. Unfortunately these are often alcoholic. That can cause several things; worse dehydration, bleeding into stomach (and black stools, nausea, headaches etc. Agree with Dr Saghati, see physician today. Catch any stool or vomit in plastic bag and take with you.
Jan 26, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Marius Frasie
25 years experience Internal Medicine
LIKELY COLD, FLU?: Heart rate elevates with fever.
1
1 thank
A female asked:
Dr. Alexandre Furman
Specializes in Pulmonology
Abnormal: having a high heart rate for months isn't good; this may result in eventual cardiac muscle failure; conglomerate of symptoms with high HR and BP, as w ... Read More
A 34-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See neurologist: You will need to be evaluated by a neurologist for the type of migraine you have (assuming it is migraine at all) ASAP.
1
1 thank
A 68-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes: what you described looks like side effects of the nortriptyline, palpitations and general weakness, whether those will wear off with continuous use of ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month